AACA, Contents of Vol. 23, Issue 4


Dear Eckhard Hitzer,
We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras . Volume 23 Number 4 is now available on SpringerLink .
In this issue:
Defining the Determinant-like Function for m by n Matrices Using the Exterior Algebra
Pallavi Sudhir Abhimanyu
Abstract    Full text PDF

Some Integral Representation for Meta-Monogenic Function in Clifford Algebras Depending on Parameters
Cristina Balderrama , Antonio Di Teodoro & Adrian Infante
Abstract    Full text PDF

Law of Sums of the Squares of Areas, Volumes and Hyper-Volumes of Regular Polytopes from Clifford Algebras
Carlos Castro Perelman , Fang Fang & Klee Irwin
Abstract    Full text PDF

An Elliptic Non Distributive Algebra
M. Fernández-Guasti & Felipe Zaldívar
Abstract    Full text PDF

Paley-Wiener and Boas Theorems for the Quaternion Fourier Transform
Yingxiong Fu & Luoqing Li
Abstract    Full text PDF

Spline Split Quaternion Interpolation in Minkowski Space
Raheleh Ghadami , Javad Rahebi & Yusuf Yayl?
Abstract    Full text PDF

Mesonic Differential Forms
Jacques Helmstetter
Abstract    Full text PDF

Representation of Crystallographic Subperiodic Groups in Clifford’s Geometric Algebra
Eckhard Hitzer & Daisuke Ichikawa
Abstract    Full text PDF

The Algebraic Riccati Equation for Quaternions
Drahoslava Janovská & Gerhard Opfer
Abstract    Full text PDF

Algebraic Method for Inequality Constrained Quaternion Least Squares Problem
Sitao Ling , Xiangjian Xu & Tongsong Jiang
Abstract    Full text PDF

Hilbert and Riesz Transforms Using Atomic Function for Quaternionic Phase Computation
E. U. Moya-Sánchez & E. Bayro-Corrochano
Abstract    Full text PDF

Dual Split Quaternions and Chasles’ Theorem in 3-Dimensional Minkowski Space $${\mathbb{E}^{3}_{1}}$$ E 1 3
Ça?la Ramis & Yusuf Yayl?
Abstract    Full text PDF

Matrix Representations of the Low Order Real Clifford Algebras
Youngkwon Song & Doohann Lee
Abstract    Full text PDF

Necessary and Sufficient Conditions for Associated Differential Operators in Quaternionic Analysis and Applications to Initial Value Problems
U?ur Yüksel
Abstract    Full text PDF

Source: Email from springeralerts_AT_springer.delivery.net, 11/16/2013 10:53 AM

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s